Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

ECG high while the patient is still. What can be the cause?

I am taking an ECG of a pt who is laying completely still, and is in a normal sinus rhythm , but the ECG looks like he is riding in the back of an ambulance. The lines themselves are shakey looking but normal as far as rhythm. This is the 3rd ECG of the morning and the machine was working fine. Is there anything that may be causing this?
Asked On : Sun, 10 Feb 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Cardiologist 's  Response
it is not feasible to know the exact cause abnormality in for tracings unless one sees the ECG. The ECG may it self be showing something abnormal pertaining to heart or there may be problems with the equipment like improper earthing or the patient may be shivering or there can be improper gel application. at times precordial leads are not properly adherent to chest wall.
please discuss with your cardiologist and get enlightened.
Answered: Thu, 11 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor